# SDR XNOA01061

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Gearbox
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SLAT WOULD NOT RETRACT BEYOND 16 DEGREES.  REMOVED AND REPLACED NR 11 STEP BACK GEARBOX IAW A300 MM CHAP 27-81-16, OPS CHECKS GOOD.  INSPECTED SLAT SYSTEM FOUND LEFT WING SLAT NR 3 AND NR 4 MISRIGGED.  RIGGED NR 3 AND NR 4 SLATS IAW A300 MM 27-81-35.  ADJUSTED SLAT CONTROL INSP LIMIT GUIDE ROD IAW MM 27-81-00, PERFORMED FUNCTIONAL TEST OF SLAT CONTROL AND SLAT SYSTEM IAW A300 27-81-00, NO DEFECTS NOTED.
